Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I had a terrible neck pain for a long time. I tried a physical therapy, but it didn’t work. Medications were also not affective. My last option was ACDF, so I did it. But short time after that, I started having heart palpitations. Is this a common complication?

Loading...


Hi, I have to admit that I didn’t hear that someone had heart palpitations as a complication after ACDF. I don’t thing it’s common, but you should check it with your doctor anyway. I know about complications such as vertebrae failing to fuse, throbophlebitis, hoarseness and swallowing difficulties, nerve damage, lung problems, infection, hardware fracture…Are you sure that your heart palpitations are caused by ACDF? Maybe something else is causing heart palpitations, such as medications, anxiety, caffeine, nicotine or low oxygen level in your blood. Tell your doctor if you had any complications after surgery that might caused heart palpitations. If you’re a smoker it is important to quit, and to start eating healthy food with no fats, and with lots of fruits and vegetables. All those things can affect heart palpitations.
Reply

Loading...